# SDR SWAA2021042257957

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 887 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS887 S-22L WL176. / CORROSION FOUND ON STR. CLIP BS 887 STR 22L WL 176 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0 PAR-9C LOCATED AND DRILLED NEW STR CLIP P/N 147A3500Y50 LOT# 1455105-1 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 147A0060 REV-A; DWG # 147A3287 REV.
